English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On rational symplectic parametrization of the coadjoint orbit of GL(N). Diagonalizable case

MPS-Authors
/persons/resource/persons234897

Babich,  Mikhail Vasilievich
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Babich, M. V., & Derkachov, S. E. (2011). On rational symplectic parametrization of the coadjoint orbit of GL(N). Diagonalizable case. St. Petersburg Mathematical Journal, 22(3), 347-357. doi:10.1090/S1061-0022-2011-01145-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-20AE-4
Abstract
There is no abstract available